# SDR C2XA98IA527

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 12036136001
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT MLG AFT INBOARD DOOR AFT HINGE FITTING BROKEN.  REMOVED AND REPLACED HINGE FITTING.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
